DSpace university logo mark
Advanced Search
Japanese | English 

NAOSITE : Nagasaki University's Academic Output SITE > Faculty of Education > Bulletin > Science bulletin of the Faculty of Education, Nagasaki University > No. 23 >

A note on k-modules in an algebraic function field K/k of one variable

File Description SizeFormat
kyoikuS23_009.pdf144.03 kBAdobe PDFView/Open

Title: A note on k-modules in an algebraic function field K/k of one variable
Authors: Washio, Tadashi
Authors (alternative): 鷲尾, 忠司
Issue Date: 29-Feb-1972
Publisher: 長崎大学教育学部
Citation: 長崎大学教育学部自然科学研究報告. vol.23, p.9-11; 1972
Abstract: Let K be an algebraic function field of one variable with a constant field k. It is not necessary, in this note, that k is the exact constant field of K. We shall denote by M a finitely generated k-module in K. Moreover n(M) denotes the denominator divisor of M, i.e., n(M) is the divisor of K defined by ord p n(M)=max{ord p n(x)} x∈M xキO for every prime divisor p of K, where ord denotes the order at p and n(x) means the denominator divisor of x. Then it is well-known that there exists some element x in M such that n(M)=n(x), if k contains enough elements. (e.g., E. Artin 〔1〕; P.318, Lemma 2). The purpose of this note is to study it in minute detail. Under the condition d(n(M))≦ |k|, we shall prove that there exists an element x in M such that n(M)=n(x) in §2, where d(n(M)) means the degree of n(M) and |k| denotes the number of all the elements contained in k; if k is not finite, then we shall put |k|=∞. In §3, we shall show that the above inequality is the best condition in a sense.
URI: http://hdl.handle.net/10069/33016
ISSN: 0386443X
Type: Departmental Bulletin Paper
Text Version: publisher
Appears in Collections:No. 23

Citable URI : http://hdl.handle.net/10069/33016

All items in NAOSITE are protected by copyright, with all rights reserved.


Valid XHTML 1.0! Copyright © 2006-2015 Nagasaki University Library - Feedback Powerd by DSpace